# SDR CA070108003

- Difficulty date: January 8, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,637 hours
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fairlead
- Part number: TA3050052403
- Condition: Worn
- Location: Hydraulic Sys
- Part time: 14,717 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, FOUND FAIRLEAD (CLAMP) ON NR 1 HYDRAULIC SYSTEM LINES FAIRLEAD IN AFT FUSELAGE (APU COMPARTMENT) WORN. [IPC 29-11-00 FIG 15 (H) ITEM 395. BLOCK HAS 3 HOLES FOR CLAMPING HYDRAULIC LINES AND CENTER HOLE (PRESSURE LINE) MATERIAL WORN THROUGH TO CASE DRAIN LINE HOLE, ALLOWING PRESSURE LINE AND CASE DRAIN LINE TO START CHAFFING. SEVERAL SIMILAR CLAMPS IN THIS AREA ALSO EXHIBITING SIMILAR SIGNS OF WEAR. FAIRLEAD (CLAMP BLOCK) ASSEMBLY REPLACED. AIRCRAFT RETURNED TO SERVICE. (TC NR 20070108003)
